- Orange Flavour
- Contains : 20 Effervescent Tablets
ALTAIR Paracetamol 500mg Effervescent Tablets are analgesic tablets for the relief of mild to moderate pain including neuralgia, migraine, headache, toothache, sore throat, feverishness, period pain and aches and pain such as muscle pain and backache.
ALTAIR Paracetamol Effervescent tablets dissolves (fizzes) in water providing fast pain relief when you need it most.
Ideal for treating conditions such as:
- Sore throat
- Cold and flu symptoms
- High Temperature or Fever
Dissolvable tablets are perfect for people who struggle to swallow tablet, capsule or pill forms of medication.
Instruction for Use:
- Adults and children over 12 years: One or two tablets to be dissolved in water every four to six hours. No more than eight tablets in 24 hours.
- Children 6 to 12 years: Half to one tablet to be dissolved in water every four to six hours as needed. No more than four tablets in 24 hours. Not suitable for use in under 6 years olds.
- Do not take with any other Paracetamol containing products.
- Do not give to children under 6 years of age.
- Do not exceed the stated dose.
Do not take Paracetamol 500mg capsules if you:
- Are taking any other products that contain Paracetamol.
- Are allergic to Paracetamol or any of the other ingredients.
Take special care and talk to pharmacist or your doctor before taking Paracetamol 500mg capsules if you are:
- Suffering from liver or kidney disease (including alcoholic liver disease).
- Suffering from G-6-PD deficiency (an hereditary condition leading to low red blood cell counts).
- Taking medicines that reduce the clotting of the blood (e.g. warfarin).
Talk your doctor or a pharmacist before taking Paracetamol 500mg Capsules if you are taking:
- Some antibiotics (Chloramphenicol).
- Anti-sickness treatments (metoclopramide, domperidone).
- Some treatments for diarrhoea caused by gall bladder disease.
- Lipid lowering drugs (cholestyramine).
- Although side effects with Paracetamol are non-common, side effects may occur if the recommended dose is exceeded.